# SDR 2008UALA01141

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 MED EVAC SLIDE HANDLE DOESN'T FULLY ENGAGE.  HANDLE ONLY MOVES TWO-THIRDS TRAVEL IN ARM DIRECTION.  OVERHEAD ANNUNCIATOR DOESN'T TURN ON EITHER.  FOUND SLIDE PACKED WAS NOT IN CORRECT SHAPE, THUS CAUSING THIS PROBLEM.  REPLACED SLIDE ASSY, OPS CHECKED NORMALLY.
